# SDR KCSA111095

- Difficulty date: April 7, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FITTING AT STA 1465, RBL 8 IS CRACKED, LOCATED IN KEEL BEAM AREA.
